# SDR ASAA2019011227758

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,093 hours, 4,660 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 15096H8277
- Condition: Failed
- Location: Window
- Part time: 14,104 hours, 4,664 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT 34000 FT L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. TURNED WINDOW HEAT SWITCH OFF PER QRH PROC. AFTER 5 MINUTES TURNED L SIDE WINDOW HEAT SWITCH ON. CLIMBED TO 38000 FT OUTSIDE AIR -51C SAT, -24C TAT. AFTER 17 MINUTES L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. REMOVED AND REPLACED LEFT SIDE NR 2 WINDOW PER AMM 56-12-11. WINDOW HEAT OPS TEST GOOD PER AMM 30-41-00 PER FIM 30-41 TASK 811 WHCU BIT TEST GOOD.
